Exact Solution for the Zakhrov-Kuzentsov Equation by Adomian Decomposition Method

Fadlallah Mustafa Mosa, Eltayeb Abdellatif Mohamed Yousif

Page: 1-11
Abstract View: 565 times | Full Article PDF: 254 times | Review History: 0 times |

On the Hyper-Zagreb Index of Some Graph Binary Operations

Mohammed Saad Yahya Al-Sharafi, Mahioub Mohammed Shubatah

Page: 12-24
Abstract View: 460 times | Full Article PDF: 187 times | Review History: 0 times |

Modelling Building Renovation Using PERT

Nsikan Paul Akpan, Gregory Okiemute Agadaga

Page: 25-38
Abstract View: 537 times | Full Article PDF: 246 times | Review History: 0 times |

Some Properties and Estimation of Parameters for the Five Parameter Type I Generalized Half Logistic Distribution under Complete Observation

O. A. Bello, P. O. Awodutire, I. Sule, H. O. Lawal

Page: 39-46
Abstract View: 381 times | Full Article PDF: 166 times | Review History: 0 times |

Symmetric Spaces in Riemannian and Semi-Riemannian Geometry

Ehsan Hashempour, Mir Mohammad Seyedvalilo

Page: 47-59
Abstract View: 367 times | Full Article PDF: 145 times | Review History: 0 times |